# SDR UPS06847592

- Difficulty date: July 26, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 79,709 hours, 27,173 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 8 L28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A COMPLY WITH DMI D-329976:  FUSELAGE SKIN CORRODED AT STA 8 AND LONGERON 28R.  REFERENCE UPS EO DC8 5330-24757-A DTD.7-25-06.  REMOVED DAMAGED (CORRODED) AREA.  FABRICATED AND INSTALLED REPAIR DOUBLERS, FILLERS, AND FINGER DOUBLERS AT STA 8 LONGERON 28R-29R IAW SAA EA 008-5330-01-A0330 DTD.08-03-06 AND UPS EO DC8 5330-24844-A DTD.08-03-06.
